# SDR AALA202103309037

- Difficulty date: March 25, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 25,772 hours, 2,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 253392
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY PACK M33401 FAILS OPS CHECK. REPLACED BATTERY PACK IAW AMM 33-51-06, OPS CHECK GOOD.
